On the Stability of Hill’s Equation With Four Independent Parameters

[+] Author and Article Information
Richard H. Rand

Department of Theoretical and Applied Mechanics, Cornell University, Ithaca, N. Y.

J. Appl. Mech 36(4), 885-886 (Dec 01, 1969) (2 pages) doi:10.1115/1.3564793 History: Received May 25, 1969; Online September 14, 2011


The stability of Hill’s equation with four independent parameters is studied by using Floquet theory and perturbations. Examples are given which demonstrate how the resulting analysis may be applied to a wide variety of stability problems.

Copyright © 1969 by ASME
Topics: Stability , Equations
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In